# SDR 97ZZZX2301

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N522FB
- Make and model: Hughes 500N
- Aircraft serial: LN002
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Brace
- Part number: 500N31307
- Condition: Loose
- Location: Notar Sta 137
- Part time: 5,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CHANGING FAN DRIVESHAFT, FOUND NOTAR DIAGONAL BRACE LOOSE.  WORKING RIVETS BETWEEN FITTING 500N3130-3 AND TUBE 500N3122 AT STA 137.5.
